# SDR A6WA201040700

- Difficulty date: September 9, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 23,771 hours, 21,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYD RETURN MANIFOLD BRACKET IN AFT EQUIPMENT BAY CRACKED.  REPAIRED NR2 HYD RETURN MANIFOLD BRACKET IAW REO 601R-53-62-031.
